Prostap and Livial/HRT

Hi Everyone . I'm 23 and have endometriosis and polycystic ovaries . I have been on Prostap for a few months and had my 3rd injection last week . I have been given a back up prescription of Livial which is HRT but have not taken it to the doctors to get them yet as I've heard bad things about hrt and don't like the increased risk of cancer and the other side effects such as excess hair growth ( I have trouble dealing with that as it is) My hot flushes are getting worse to the point where I'm having about 3 a night and they are keeping me awake so in the morning and in work I'm exhausted they happen in the day too which is embarrassing . I don't know whether I'm worrying too much about HRT and if I take them they would help with the hot flushes ? Has anyone been in a similar situation ? Please help I don't see my consultant until the end of the month.

Thanks x

2 Replies

oldestnewest
  • Hi - it is very important you take the livial. The prostap depletes your body of oestrogen as you are experiencing and that can have a detrimental effect on bone density. Your bone density won't have reached its maximum yet so it is even more important in young women. The concerns about HRT refer to excess of synthetic hormones but giving livial with prostap represents a very low level that is intended to protect bones without being high enough to stimulate your endo. I should get the prescription. Having taken two injections without is unlikely to do any harm to your bones as it should replenish itself when taken for such a short time.

    I see you had a lap a year or so ago when your endo was not all removed and it has come back. Where was it found and what pain are you having at period time and other times? I think you need more appropriate treatment for your endo in a specialist centre. Where in the UK are you?

  • You really must take it - without it the side effects will be horrendous. For the record, my experience about the hair growth has been exactly the opposite!

You may also like...